MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55840007550
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding an event which occurred post a clinical study (study id: (b)(6) spinal fusion procedure in a patient (patient id: (b)(6).Patient history: primary diagnostic indication: instability (up to and including grade 2 spondylolisthesis, retrolisthesis or lateral listhesis) from l2 ¿ s1 at 3 levels.Substance use: alcohol and tobacco.It was reported that nuc 3 phase limited bone scan was performed on (b)(6) 2025, spect-ct showed increased uptake along the right l2 screw.Similar postsurgical changes in the lumbar spine including posterior fixation from l2 through l5.Per treating physician note, spect ct which show some uptake around right l2 screw, which could be some potential loosening.He is going to continue his physical therapy in the meantime.As per site related assessment, it is not likely that event is related to posterior fixation and is related to surgical construct and/or study procedure.As per sponsor assessment, event is causally related to posterior fixation and not related to the procedure, plf graft and interbody device.Additional surgery was performed on (b)(6)2023 for right partial glossectomy and floor of mouth resection with primary closure.Additional surgery is not related to surgical construct or study procedure. there was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5: event details updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional procedure date: (b)(6) 2025 c2-5 posterior cervical fusion with c3/4 laminectomy additional procedure is not related to surgical construct and/or the study procedure.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22410373
Report Number1030489-2025-02398
Device Sequence Number8352852
Product Code KWP
UDI-Device Identifier00643169004351
UDI-Public00643169004351
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model Number55840007550
Device Catalogue Number55840007550
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/04/2025
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceWhite